# SDR 09122005G

- Difficulty date: September 11, 2005
- Submitted: September 21, 2005
- Operation: Air carrier
- Aircraft: N301CE
- Make and model: Saab 340B
- Aircraft serial: 191
- Aircraft time: 31,740 hours, 36,627 cycles
- Engine: Ge CT79B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

LT ENGINE EXCEEDED ITT ON TAKEOFF (931 FOR 30 SECS.  PERFORMED CAPPED AND UNCAPPED RUNS.  ENGINE PERFORMANCE WITHIN LIMITS PER GE MANUAL.
